# SDR 98ZZZX2150

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500AF
- Make and model: Amd FALCON50MYST
- Aircraft serial: 170
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 22201N031000
- Condition: Failed
- Location: Cabin Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DASSAULT FALCON JET RENTED THIS UNIT FOR SERVICE ON FALCON 50, S/N 170.  AFTER INSTALLATION AND ON FIRST FLIGHT, FLIGHT CREW REPORTED CABIN FLUCTUATION IN LEVEL FLIGHT.
